On Veech's conjecture for harmonic functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 1, p. 137-153
@article{ASNSP_1995_4_22_1_137_0,
     author = {Hansen, Wolfhard and Nadirashvili, Nikolai},
     title = {On Veech's conjecture for harmonic functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 22},
     number = {1},
     year = {1995},
     pages = {137-153},
     zbl = {0846.31003},
     mrnumber = {1315353},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1995_4_22_1_137_0}
}
Hansen, W.; Nadirashvili, N. On Veech's conjecture for harmonic functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 1, pp. 137-153. http://www.numdam.org/item/ASNSP_1995_4_22_1_137_0/

[Ba1] J.R. Baxter, Restricted mean values and harmonic functions. Trans. Amer. Math. Soc. 167 (1972), 451-463. | MR 293112 | Zbl 0238.31006

[Ba2] J.R. Baxter, Harmonic functions and mass cancellation. Trans. Amer. Math. Soc. 245 (1978), 375-384. | MR 511416 | Zbl 0391.60065

[CV] A. Cornea - J. Veselý, Martin compactification for discrete potential theory. Potential Analysis, (to appear). | Zbl 0847.31004

[DM] C. Dellacherie - P.A. Meyer, Probabilités et potentiel, Théorie discrète du potentiel. Hermann, Paris, 1983. | MR 488194

[HN1] W. Hansen - N. Nadirashvili, A converse to the mean value theorem for harmonic functions. Acta Math. 171 (1993), 139-163. | MR 1251579 | Zbl 0808.31004

[HN2] W. Hansen - N. Nadirashvili, Mean values and harmonic functions. Math. Ann. 297 (1993), 157-170. | MR 1238413 | Zbl 0794.31002

[HN3] W. Hansen - N. Nadirashvili, Littlewood's one circle problem. J. London Math. Soc. (2), (to appear). | MR 1291742 | Zbl 0804.31001

[HN4] W. Hansen - N. Nadirashvili, Liouville's theorem and the restricted mean value property. J. Math. Pures Appl., (to appear). | Zbl 0869.31004

[HN5] W. Hansen - N. Nadirashvili, On the restricted mean value property for measurable functions. In: "Classical and Modern Potential Theory and Applications", NATO ASI series (K. GowriSankaran et al. eds.), 267-271. Kluwer 1994. | MR 1321623 | Zbl 0863.31011

[Hu] F. Huckemann, On the 'one circle' problem for harmonic functions. J. London Math. Soc. (2) 29 (1954), 491-497. | MR 63499 | Zbl 0056.32601

[NV] I. Netuka - J. Veselý, Mean value property and harmonic functions. In: "Classical and Modem Potential Theory and Applications ", NATO ASI series (K. GowriSankaran, M. Goldstein eds.), 359-398. | MR 1321628 | Zbl 0863.31012

[Re] D. Revuz, Markov chains. North Holland Math. Library 11, 1975. | MR 758799 | Zbl 0332.60045

[Ve1] W.A. Veech, A converse to Gauss' theorem. Bull. Amer. Math. Soc. 78 (1971), 444-446. | MR 289800 | Zbl 0235.31013

[Ve2] W.A. Veech, A zero-one law for a class of random walks and a converse to Gauss' mean value theorem. Ann. of Math. (2) 97 (1973), 189-216. | MR 310269 | Zbl 0282.60048

[Ve3] W.A. Veech, A converse to the mean value theorem for harmonic functions. Amer. J. Math. 97 (1975), 1007-1027. | MR 393521 | Zbl 0324.31002